MAUDE Adverse Event Report: GYRUS ACMI L.P. CF RESECTOSCOPE INNER SHEATH, 25FR; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI L.P. CF RESECTOSCOPE INNER SHEATH, 25FR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number EIS-HCF25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed.There were no additional findings.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Event or Problem Description
The customer reported to olympus that the cf resectoscope inner sheath, 25fr had a damaged tip.The event occurred during reprocessing for a therapeutic procedure.There was no delay, and the procedure was completed with the same device.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the sheath beak was due to user mishandling during device reprocessing, such as impact-dropped.The device was produced in may 2022.The final manufacturing date was not provided in the dhrs.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Correction: d3, g1, h11.This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
CF RESECTOSCOPE INNER SHEATH, 25FR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17911583
Report Number1519132-2023-00018
Device Sequence Number6777367
Product Code HIH
UDI-Device Identifier00821925001893
UDI-Public00821925001893
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEIS-HCF25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/26/2023
06/19/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date10/31/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown